Advertisement

Programming and Computer Software

, Volume 44, Issue 2, pp 94–99 | Cite as

Application of Symbolic Computation Methods for Investigation of Stationary Motions of an Axisymmetric Satellite

  • S. A. Gutnik
  • V. A. Sarychev
Article

Abstract

With the help of computer algebra methods properties of the algebraic system that determines stationary motions of an axisymmetric satellite moving along a circular orbit subject to gravitational and active damping moments are investigated. The main attention is paid to the study of the conditions for the existence of stationary satellite motions. Computer algebra methods based on the algorithm for the construction of Gröbner bases are applied to reduce the satellite stationary motion system of six algebraic equations in six variables to a single algebraic equation in one variable that determines all stationary motions of the satellite. A classification of domains with equal numbers of stationary solutions is carried out using algebraic methods for constructing discriminant hypersurfaces. The effectiveness of various algorithms for constructing Gröbner bases for the solution of the problem under consideration was compared.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beletskii, V.V., Dvizhenie iskusstvennogo sputnika otnositel’no tsentra mass (Motion of a Satellite Relative to the Center of Mass), Moscow: Nauka, 1965.Google Scholar
  2. 2.
    Sarychev, V.A., Problems of orientation of satellites, in Itogi Nauki Tekh., Ser.: Issled. Kosm. Prostr., vol. 11, Moscow: VINITI, 1978.Google Scholar
  3. 3.
    Gutnik, S.A. and Sarychev, V.A., A symbolic study of the satellite dynamics subject to damping torques, Lect. Notes Comput. Sci., 2017, vol. 10490, pp. 167–182.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Chen, C. and Maza, M.M. Semi-algebraic description of the equilibria of dynamical systems. Lect. Notes Comput. Sci., vol. 6885, pp. 101–125.Google Scholar
  5. 5.
    Buchberger, B., Theoretical basis for the reduction of polynomials to canonical forms, SIGSAM Bull., 1976, vol. 10, no. 3, pp. 19–29.MathSciNetCrossRefGoogle Scholar
  6. 6.
    Char, B.W., Geddes, K.O., Gonnet, G.H., Monagan, M.B., and Watt, S.M., Maple Reference Manual, Waterloo, Canada: Watcom, 1992.MATHGoogle Scholar
  7. 7.
    Faugere, J., Gianni, P., Lazard, P., and Mora, T., Efficient computation of zero-dimensional Gröbner bases by change of ordering, J. Symbolic Comput., 1993, vol. 16, pp. 329–344.MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Collart, S., Kalkbrener, M., and Mall, D., Converting bases with the Gröbner walk, J. Symbolic Comput., 1997, vol. 3, no. 4, pp. 465–469.CrossRefMATHGoogle Scholar
  9. 9.
    Meiman, N.N., On location of roots of polynomials, Usp. Mat. Nauk, 1949, vol. 4, no. 6, pp. 154–188.MathSciNetGoogle Scholar
  10. 10.
    Gantmacher, F.R., The Theory of Matrices, Chelsea, 1960.MATHGoogle Scholar
  11. 11.
    Batkhin, A.B., Parameterization of the discriminant set of a polynomial, Program. Comput. Software, 2016, vol. 42, no. 2, pp. 65–76.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Moscow Institute of International RelationsMoscowRussia
  2. 2.Moscow Institute of Physics and Technology, Institutskii per. 9MoscowRussia
  3. 3.Keldysh Institute of Applied MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations